99 456

Cited 0 times in

A Lethal Case of Aute Zipeprol Poisoning Occurring in a Drug Addicted Old Woman

Other Title
Zipeprol(레스피렌)을 탐닉하던 노인의 급성 중독 사망례
Authors
이, 두환; 최, 상천; 안, 정환; 조, 영신; 김, 기운; 민, 영기; 정, 윤석
Citation
Taehan Imsang Doksŏng Hakhoe chi, 7(2):172-175, 2009
Journal Title
Taehan Imsang Doksŏng Hakhoe chi; Journal of the Korean Society of Clinical Toxicology; 대한임상독성학회지
ISSN
1738-1320
Abstract
Zipeprol dihydrochloride is a non-opioid mucolytic, antitussive agent and it is frequently prescribed for respiratory symptoms such as cough and sputum. The main pharmacologic mechanisms of zipeprol are inhibition of superior laryngeal nerve stimulation and direct antagonism for stimulation of the bronchial receptors, which might have an effect for the drug’s mucolytic action. Many cases of drug abuse with zipeprol have occurred world-wide due to the hallucinogenic effect of the drug. In Korea, zipeprol was reported to be the most commonly abused drug among young people for the 1990s. Zipeprol associated death was first reported since 1991 and 69 cases of death related to zipeprol abuse were further reported during 8 years (between 1991 and 1998). In addition to the hallucinogenic effect, dyspnea, extrapyramidal symptoms, seizure, cerebral edema have been reported as the signs and symptoms of toxic zipeprol overdose. However, zipeprol abuse is not common for old age people and non drug abusers. We report here on a fatal case of acute zipeprol poisoning in an eighty five year old drug addicted woman.
Keywords
ZipeprolPoisoningOld
Appears in Collections:
Journal Papers > School of Medicine / Graduate School of Medicine > Emergency Medicine
AJOU Authors
최, 상천안, 정환김, 기운민, 영기정, 윤석
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML

qrcode

해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse